MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni event description: surgeon somewhat new to using model cd005 and during surgery became concerned that she did not see a guide bead.Therefore, she decided to use a new bag, which did have a visible bead.Due to this, they did an x-ray on the patient and did not see any particulate inside the patient.Additional information provided by [name] on 05feb2026 via email: after consulting with the surgeon, we determined that the deployment button was not pushed at the correct time.The surgeon was attempting to deploy the bag and expected to see the guide bead but was unable to visualize it.The guide bead was not visible because the deployment button was not activated at the appropriate time, which would have triggered the bag¿s final deployment and exposed the guide bead.Yes, this occurred before the activation of the delta button.Based on discussion with the team, it appears there was confusion about when the activation button should be pushed.Note: this was the email from the customer; last week, dr.[name] had a case where she was using one of these bags, lot # 1536457.During the case, dr.[name] did not see a bead at the top of the bag to cinch the bag.She thought maybe these did not come with a bead, but she used another bag on her next case, and that one did have the bead.They had to x-ray the previous patient to rule out the possibility of the bead being left inside the patient.Unfortunately, the first bag was discarded after the case.Intervention: used a new device.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25059641
Report Number2027111-2026-00536
Device Sequence Number10100708
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1536457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown